MathSciNet Relay Station
MathSciNet bibliographic data
MR586454 35L05 (47G05)
Miyachi, Akihiko On some estimates for the wave equation in $L\sp{p}$ and $H\sp{p}$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27 (1980), no. 2, 331–354.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement